# SDR DALA2018102606394

- Difficulty date: October 26, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 101,004 hours, 14,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ON LEFT SIDE FROM ROW 16-31 ARE INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
